# SDR FDEA202209092268

- Difficulty date: September 9, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N953FD
- Make and model: Boeing 757236
- Aircraft serial: 28667
- Aircraft time: 34,871 hours, 24,523 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Drag Fitting
- Part number: 112N7001
- Condition: Corroded
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE 2 PYLON HOLE #8 HAS REJECTABLE INDICATION DUE TO CORROSION IN SKIN AND   DRAG FITTING. ACCOMPLISHED EA F-5730-T0370299 PT1 WINGS - PLATES AND SKINS - RH WING, UPPER SKIN   AT DRAG FITTING, CRACKS / CORROSION REWORK.   MAJOR REPAIR
